# SDR A6WA2018011745560

- Difficulty date: January 10, 2018
- Submitted: January 17, 2018
- Operation: Air carrier
- Aircraft: N408AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7568
- Aircraft time: 37,673 hours, 35,727 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Low
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RECEIVED GEAR DISAGREE WARNING AFTER T/O.  LT AND RT MLG SHOWED UP, NLG DOWN AFTER GEAR HANDLE SELECTED UP.  ALSO RECEIVED STEERING INOP CAUTION, WOW INPUT, NOSE DOOR WARNING, AND WOW OUTPUT FAIL STATUS. C/W QRH, MANUALLY EXTENDED GEAR.  MANUAL RELEASE HANDLE WOULD NOT STOW.  RECEIVED THREE GREEN AND RETURNED TO ORD. AFTER CLEARING RUNWAY RECEIVED HYD 3 HIGH TEMP.  SELECTED 3A AND 3B OFF.  TEMPS RETURNED TO NORMAL.  INSPECTED ALL PROX SENSORS, WIRING AND BRACKETS NO DEFECTS NOTED. C/W NLG STRUT OIL/NITROGEN SERVICE IAW AMM 12-12-32. PERFORMED GEAR SWING.
